# SDR 2004FA0000801

- Difficulty date: April 13, 2004
- Submitted: October 12, 2004
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 9000085
- Aircraft time: 1,310 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 0957650195
- Condition: Cracked
- Location: Main Rotor
- Part time: 102 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2002-10-05, MAIN ROTOR UPPER HUB INSP. FOUND (3) OUT OF (10) BOLT HOLES CRACKED AS DEPICTED IN SB 900-072.  CRACKS START IN BOLT HOLE CHAMFER. PART TOTAL TIME: 102.0 HRS.
